Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What precautions in diet should I take during menopause to avoid weight gain ?

if im in menopause is wheat cerelac good or is it fattening especially at night with no sugar
Asked On : Fri, 10 Feb 2012
Answers:  2 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Wheat cerelac is good for health in manopausal period.
If you feel that you may get some problem if taken at night then avoid taking at night.
Ok and bye.
Answered: Fri, 10 Feb 2012
I find this answer helpful
Internal Medicine Specialist Dr. Geeta Sundar's  Response
Hi Welcome to HCM. Wheat cerelac is fine in menopause especially without sugar. Also go in for Soya based foods--Tofu, soya milk, chunks etc as they contain phyto oestrogens that act like normal oestrogen that has stopped after menopause.
Also take a balanced diet with calcium 1500 mgs and 1000iu of vitamin D or supplements if diet is inadequate, to prevent osteoporosis, and exercise regularly. Regards
Answered: Fri, 10 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor